# SDR CA111027001

- Difficulty date: October 27, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 13,397 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 4148001009
- Condition: Leaking
- Location: Spoiler
- Part time: 13,305 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYD SYS 2 FAILURE.  AS A PRECAUTION, CREW DECLARED EMERGENCY DUE LONG LANDING ROLL AND LIMITED STEERING  ON INVESTIGATION FOUND NR 5 MFS BROKEN.  LT NR 5 MFS REPLACED AMM 27-65-01.
